| Catalog Number |
HPWAS-35-260 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the roadrunner wire received damage to its hydrophilic coating due to the torque device and some of the coating was taken off.No material was lost in the patient.It is unknown if/how the procedure was completed, but there were no injuries or additional procedures reported.